# SDR CALA0400611

- Difficulty date: August 23, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 11,172 hours, 1,808 cycles
- Engine: Ge CF680C2B7
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: RDAA341205
- Condition: Failed
- Location: Seat 5ab
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT CREW REPORTED PROBLEMS WITH READING LIGHTS AT ROWS 1-6AB.  PROBLEMS WITH INFLT ENTERTAINMENT SYS AND READING LIGHTS AT SEAT 5AB WHILE ENROUTE.  SMOKE ODOR NOTICED WHILE FLT CREW ATTEMPTED TO RESET IFE SYS.  SYS TURNED OFF AND SMOKE ODOR DISSIPATED.  SYS LEFT OFF FOR REMAINDER OF FLT.  AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS. MAINTENANCE FOUND SEAT 5AB DIGITAL SEAT ELECTRONICS BOX(DSEB) FAN NOT WORKING.  DSEB WAS PULLED OFF.   UNIT AND WIRING WAS INSPECTED AND A LOT OF LINT OR DUST WAS FOUND CLOGGING FAN. IT IS SUSPECTED THAT LINT/DUST CAUSED THE FAN TO FAIL AND IN TURN CAUSED THE BOX TO OVERHEAT. THE DSEB AT SEAT 5AB WAS REMOVED AND REPLACED. OPERATIONAL CHECKS WERE NORMAL.
